EconPapers    
Economics at your fingertips  
 

Bayesian assessment of dimensionality in reduced rank regression

Jukka Corander and Mattias Villani

Statistica Neerlandica, 2004, vol. 58, issue 3, 255-270

Abstract: We consider Bayesian inference about the dimensionality in the multivariate reduced rank regression framework, which encompasses several models such as MANOVA, factor analysis and cointegration models for multiple time series. The fractional Bayes approach is used to derive a closed form approximation to the posterior distribution of the dimensionality and some asymptotic properties of the approximation are proved. Finite sample properties are studied by simulation and the method is applied to growth curve data and cointegrated multivariate time series.

Date: 2004
References: View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/j.1467-9574.2004.00108.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:58:y:2004:i:3:p:255-270

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402

Access Statistics for this article

Statistica Neerlandica is currently edited by P. H. Franses

More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2021-04-01
Handle: RePEc:bla:stanee:v:58:y:2004:i:3:p:255-270